MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR CO-SET PLUS FLOW-TRU HOUSING; PROBE, THERMODILUTION

EDWARDS LIFESCIENCES DR CO-SET PLUS FLOW-TRU HOUSING; PROBE, THERMODILUTION
Model Number 93505
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation; it was discarded at the hospital.Without the return of the product, it is not possible to determine if damages or defects existed on the product, nor could a root cause or potential contributing factors be identified.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, during use, several times in the past, the manifold of this co-set broke.There was no allegation of patient injury.The device was not available for evaluation.Patient demographics were not available.
 
Additional Manufacturer Narrative
The device history record (dhr) review was completed and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.The reported malfunction could not be confirmed since no product samples nor images were provided.The possible root cause could be associated to the use of the device or if the part already had cracking symptoms at the time of manufacture, however, since the device was not returned, a more detailed evaluation could not be carried out.Nevertheless, manufacturing personnel was notified about this condition.It was verified that there are manufacturing controls to avoid potential causes related to the reported malfunction.

Brand Name
CO-SET PLUS FLOW-TRU HOUSING
Common Device Name
PROBE, THERMODILUTION
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haiana, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haiana, san cristobal
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
MDR Report Key19212722
Report Number2015691-2024-03226
Device Sequence Number6903811
Product Code KRB
UDI-Device Identifier07460691949973
UDI-Public(01)07460691949973(17)270605(11)220606(10)64390628
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K833997
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number93505
Device Lot Number64390628
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Supplement Date Received by Manufacturer06/10/2024
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown